# SDR AALA202209272676

- Difficulty date: September 8, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 36,012 hours, 14,913 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB, LOCATED AT STABILIZER STA 92.70. THIRD STIFFENER FROM THE FRONT. REPLACED RIB PER AARD 55-40-02, BOEING DWG #182A5301 AND SRM 51-40-02.
